MathSciNet Relay Station
MathSciNet bibliographic data
MR2813410 (2012d:47061) 47B32 (32A36 32Q15 46E22)
Engliš, Miroslav; Otáhalová, Renata Covariant derivatives of the Berezin transform. Trans. Amer. Math. Soc. 363 (2011), no. 10, 5111–5129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement